For any of you who followed my blog throughout my Accutane progress, you'll notice I had an air of skepticism throughout the whole thing...it was just went TOO well. No side effects other than the dry lips, fast results, and what seemed like a permanent end to my years of acne turmoil.
So tell me....WHY IS MY ACNE COMING BACK ALREADY??? I finished my treatment in October, and the derm was all proud and said that I did remarkably. However, only a few weeks later, I started getting that horrible "chicken skin" like acne around my lower lip once again. The derm said it was only temporary, and my skin was still adjusting. However, it's only gotten worse since then. My skin is oily; I'd like to say it's less oily than originally, but I really can't. It looks exactly the same: Red, irritated, incredibly greasy. I'm back to concealing fucking tiny little dots every single fucking night.....I hate this so much. Why, when so many people get permanent results, would I relapse almost instantly after finishing my course? It's not even like my acne was uber-severe, it was moderately severe. I don't know what to do. I went shopping this weekend and I couldn't hide my dots, they stuck out from under my makeup just like the olden days. I bumped into someone from high school, who looked like a supermodel, and I wanted to die. I wanted to hide. I forgot what it was like to feel this way again, I thought this whole stupid fucking acne chapter of my life was finally closed. I don't know what to do. Plus Accutane I believe was pulled from the market, so I wonder if I can even do a second course. I never imagined I'd be wanting a second course of something so harmful for your body. I hate my life. Please, has anyone else relapsed so quickly and feels as disheartened as I do????
- 0 comments
- 205 views